# SDR ARWA981057

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

. 5 INCH CRACK ON RIGHT WING L/E UPPER SKIN AT STATION WS 240, FABRICATED DOUBLER AND INSTALLED IAW EO JOSSAIR, CO NR 18R5781019 WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 1702.  (M)
